Resultats globals: 1 registres trobats en 0.04 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
18 p, 439.1 KB Discontinuous solutions of neutral functional differential equations / Oliveira, J. C. F. de ; Fichmann, L.
The fundamental theory of existence, uniqueness and continuous differentiability of Lp-solutions for Neutral Functional Differential Equations is presented. Also, the spectrum of the solution operator of general autonomous linear NFDEs is described. [...]
1993 - 10.5565/PUBLMAT_37293_11
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 369-386  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.